Half-solitons as solutions to the Zakharov-Shabat eigenvalue problem for rational reflection coefficient. II. Potentials on infinite support

Download
  1. Get@NRC: Half-solitons as solutions to the Zakharov-Shabat eigenvalue problem for rational reflection coefficient. II. Potentials on infinite support (Opens in a new window)
AuthorSearch for: ; Search for:
TypeArticle
Journal titleJournal of Mathematics and Physics
Volume35
Issue2
Pages848872; # of pages: 25
Publication date
AffiliationNational Research Council Canada; NRC Institute for Biodiagnostics
Peer reviewedNo
NRC number91
NPARC number9742686
Export citationExport as RIS
Report a correctionReport a correction
Record identifier87654b31-2299-432d-987d-872766024725
Record created2009-07-17
Record modified2016-05-09
Bookmark and share
  • Share this page with Facebook (Opens in a new window)
  • Share this page with Twitter (Opens in a new window)
  • Share this page with Google+ (Opens in a new window)
  • Share this page with Delicious (Opens in a new window)